# SDR SWAA2017062214567

- Difficulty date: June 15, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 40,385 hours, 19,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE ASSEMBLY OUT OF POSITION.   POSITIONED THE SLIDE IAW MT.
